# SDR ABXA040387

- Difficulty date: December 1, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 51,938 hours, 46,913 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW WOULD NOT OPEN.  OPENED WINDOW AND APPLIED LUBRICANT TO WINDOW MECHANISM, WINDOW OPERATES NORMAL.
